# SDR CALA9800402

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS13922
- Condition: Inoperative
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-4 DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-50-1.
